# SDR XCGA2013100400213

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N560DR
- Make and model: Cessna 560XL
- Aircraft serial: 5605073
- Aircraft time: 4,224 hours, 3,704 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 49185
- Condition: Seized
- Part time: 4,224 hours, 3,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: G, A

## Discrepancy

AFTER TAKEOFF, DURING CLIMB OUT THE ACM OVERHEAT ANNUNCIATOR ILLUMINATED, FOLLOWED BY THE EMERGENCY PRESSURIZATION SYS ACTIVATING WITH THE AIRPLANE STILL BELOW 10,000 FT.  THE EMERGENCY PRESSURIZATION SYS USES BLEED AIR DIRECTLY FROM THE ENGINES FOR PRESSURIZATION WHICH CAUSES HOT AIR WITH AN OILY ODOR TO FILL THE CABIN.  THE SYS ALSO CAUSES THE PILOT'S OXYGEN MASKS TO DEPLOY.  THE PILOTS IMMEDIATELY RETURNED AND MADE A NORMAL LANDING.  MX FOUND THE ACM TO BE SEIZED AND COVERED IN OIL DUE TO A FAILED SHAFT SEAL.  THE ACM AND THE WATER SEPARATOR CONDENSER WERE REPLACED AND THE SYS WERE OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS NOTED.
